Uniqueness and Free Interpolation for Logarithmic Potentials and the Cauchy Problem for the Laplace Equation in R2.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 529-571
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ill-posed, uniqueness, Cauchy problem, boundary value problems for harmonic functions on the unit disc
@article{GFA_1995__5_4_58200,
author = {J. Bourgain and A. Aleksandrov and V. Havin},
title = {Uniqueness and {Free} {Interpolation} for {Logarithmic} {Potentials} and the {Cauchy} {Problem} for the {Laplace} {Equation} in {R2.}},
journal = {Geometric and functional analysis},
pages = {529--571},
year = {1995},
volume = {5},
number = {4},
zbl = {0833.31001},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58200/}
}
TY - JOUR AU - J. Bourgain AU - A. Aleksandrov AU - V. Havin TI - Uniqueness and Free Interpolation for Logarithmic Potentials and the Cauchy Problem for the Laplace Equation in R2. JO - Geometric and functional analysis PY - 1995 SP - 529 EP - 571 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58200/ ID - GFA_1995__5_4_58200 ER -
%0 Journal Article %A J. Bourgain %A A. Aleksandrov %A V. Havin %T Uniqueness and Free Interpolation for Logarithmic Potentials and the Cauchy Problem for the Laplace Equation in R2. %J Geometric and functional analysis %D 1995 %P 529-571 %V 5 %N 4 %U http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58200/ %F GFA_1995__5_4_58200
J. Bourgain; A. Aleksandrov; V. Havin. Uniqueness and Free Interpolation for Logarithmic Potentials and the Cauchy Problem for the Laplace Equation in R2.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 529-571. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58200/